MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM; CATHETER PERCUTANEOUS
Catalog Number CU-25122-F
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported that"15 nov 2023, the swg was found kinked during use on the patient.Patient reported as good post procedure.
 
Event or Problem Description
It was reported that"(b)(6) 2023, the swg was found kinked during use on the patient.Patient reported as good post procedure.
 
Additional Manufacturer Narrative
(b)(4) the customer report of a kinked guide wire was confirmed through complaint investigation of the returned sample.The customer provided one photo and returned one guide wire, the product tray, and the product lidstock for evaluation.The guide wire was returned within the advancer tube and showed evidence of use.Visual inspection of the guide wire revealed several kinks towards the distal end of the body.Microscopic examination confirmed the damage.The distal j-bend was slightly misshapen but intact.Both welds were present and appeared to be full and spherical.The major kinks in the guide wire were located 18mm and 27mm via calibrated ruler from the distal end.The length of the guide wire measured 683mm via calibrated ruler which was within the specifications of 678-688mm per product drawing.The guide wire outer diameter (od) measured 0.84mm via calibrated caliper which was within the specifications of 0.838-0.877mm per product drawing.The returned guide wire was functionally tested per the instructions-for-use (ifu) provided with this kit which states, "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle." the guide wire was advanced through a lab inventory ars and a lab inventory 18ga introducer needle to func tionally test the guide wire.The guide wire passed through both components with minimal resistance.A manual tug test confirmed the distal and proximal welds were intact.The instructions-for-use (ifu) provided with this kit warns the user, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained, and further consultation requested." a device history record review was performed with no relevant findings.Based on these circumstances, unintentional use error likely caused or contributed to this event.Teleflex will continue to monitor and trend for complaints of this nature.
 
Additional Manufacturer Narrative
(b)(4).In section d provided the full udi #.Udi related data quality updates only.
 
Event or Problem Description
It was reported that" (b)(6) 2023, the swg was found kinked during use on the patient.Patient reported as good post procedure.

Brand Name
ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
laura guadalupe gonzalez
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18316823
Report Number3006425876-2023-01235
Device Sequence Number6278262
Product Code DQY
UDI-Device Identifier00801902100276
UDI-Public(01)00801902100276(11)221212(17)241017(10)71F22M0145(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date10/17/2024
Device Catalogue NumberCU-25122-F
Device Lot Number71F22M0145
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2023
Supplement Date Received by Manufacturer01/05/2024
Not provided
Initial Report FDA Received Date12/13/2023
Supplement Report FDA Received Date01/08/2024
07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED; NOT REPORTED
Patient SexUnknown